# SDR SWIA201541096

- Difficulty date: April 4, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 29,326 hours, 24,501 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR AFT OTBD EDGE CHAFED.  C-CHECK, RO 4/22/15, COMPLIED WITH REPAIR OF RT MLG DOOR OTBD EDGE REF REO.
